Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On combined flexure and torsion, and the flexural buckling of a twisted bar


Author: J. N. Goodier
Journal: Quart. Appl. Math. 2 (1944), 93-101
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10886
MathSciNet review: 10886
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/10886
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society